# SDR YENA2019022510092

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 22,695 hours, 15,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WAS REPORTED WITH CORROSION DAMAGE AFFECTING THE TAIL COND FORWARD ACCESS PANEL 351GL (PN 190-17325-401) AT FORWARD EDGE (SEE REF /1/ EA FOR DETAILS).  THE DAMAGE IS OUT OF SRM SCOPE AND EMBRAER WAS CONTACTED FOR GUIDANCE.  EMBRAER PROVIDED REF /2/ ETD CONSISTING OF TRIMMING OUT THE DAMAGED AREA, PERFORMING NDT INSPECTIONS, FABRICATING AND INSTALLING A FILLER AND A REPAIR DOUBLER. THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY; EMBRAER APPROVED THIS REPAIR PER REF /3/ ANAC FORM AND IS CLASSIFIED AS MAJOR.
